# SDR DALA2023021001077

- Difficulty date: February 8, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 83,091 hours, 25,933 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5646 L CTR ENT DOOR ON AFTER LANDING. CORRECTIVE ACTION: UPON ARRIVAL TO A/C NO MESSAGES NOTED. PERFORMED DOOR WARNING SYSTEM TEST PER B757 AMM 52-71. OPS CHK OK. (9810636)
